Table of Contents
ISRN Geometry
Volume 2012, Article ID 680247, 17 pages
http://dx.doi.org/10.5402/2012/680247
Research Article

Singular Points of Reducible Sextic Curves

1Department of Mathematics and Statistics, Texas Tech University, Lubbock, TX 79409-1042, USA
2Department of Mathematics, Computer Science and Engineering, George Fox University, Newberg, OR 97132, USA

Received 5 June 2012; Accepted 16 July 2012

Academic Editors: M. Coppens, A. Fino, C. Qu, and E. H. Saidi

Copyright © 2012 David A. Weinberg and Nicholas J. Willis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Urabe, “Combinations of rational singularities on plane sextic curves with the sum of Milnor numbers less than sixteen,” in Singularities, vol. 20 of Banach Center Publications, pp. 429–456, PWN, Warsaw, Poland, 1988. View at Google Scholar · View at Zentralblatt MATH
  2. T. Urabe, “Dynkin graphs and combinations of singularities on plane sextic curves,” in Singularities, R. Randell, Ed., vol. 90 of Contemporary Mathematics, pp. 295–316, American Mathematical Society, Providence, RI, USA, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J.-G. Yang, “Sextic curves with simple singularities,” The Tohoku Mathematical Journal, vol. 48, no. 2, pp. 203–227, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. E. Artal Bartolo, J. Carmona Ruber, and J. I. Cogolludo Agustín, “On sextic curves with big Milnor number,” in Trends in Mathematics: Trends in Singularities, pp. 1–29, Birkhäuser, Basel, Switzerland, 2002. View at Google Scholar · View at Zentralblatt MATH
  5. M. Oka, “Geometry of reduced sextics of torus type,” Tokyo Journal of Mathematics, vol. 26, no. 2, pp. 301–327, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Oka and D. C. Pho, “Classification of sextics of torus type,” Tokyo Journal of Mathematics, vol. 25, no. 2, pp. 399–433, 2002. View at Google Scholar
  7. D. A. Weinberg and N. J. Willis, “Singular points of real sextic curves—I,” Acta Applicandae Mathematicae, vol. 110, no. 2, pp. 805–862, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. T. C. Wall, Singular Points of Plane Curves, vol. 63, Cambridge University Press, Cambridge, Mass, USA, 2004. View at Publisher · View at Google Scholar
  9. D. A. Weinberg and N. J. Willis, “Singular points of real quartic and quintic curves,” Tbilisi Mathematical Journal, vol. 2, pp. 95–134, 2009. View at Google Scholar · View at Zentralblatt MATH
  10. O. Viro, “Plane real algebraic curves: constructions with controlled topology,” Leningrad Mathematical Journal, vol. 1, no. 5, pp. 1059–1134, 1990. View at Google Scholar
  11. D. A. Weinberg and N. J. Willis, “Maple worksheets,” http://www.math.ttu.edu/~dweinber/.